# SDR UALA2011080304042

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 59,467 hours, 21,978 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Blue System
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE WORKING RAT OPERATIONAL CHECK, FOUND BLUE MANIFOLD SYSTEM LEAKING HYDRAULIC FLUID STEADY STREAM.  RAT NEEDS TO BE STOWED AFTER BLUE HYD GROUND LEAKAGE-MEASUREMENT MANIFOLD REPLACEMENT.
